# SDR HNAA2023090200329

- Difficulty date: September 2, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 49,733 hours, 46,106 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DAU 1B FAIL AFTER TAKE OFF,  R & R DAU 1 IAW ANN 31-41-01. OPS CHECK GOOD. A/C OK FOR SERVICE
